# SDR CA130221008

- Difficulty date: February 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 67,301 hours
- Engine: Cfmint CFM565A1
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT DEPARTED WITH ENGINE 1 IDG INOPERATIVE.  APU AUTOSHUTDOWN DURING CRUISE.  RESTARTED, BUT THEN FAILED AGAIN AND UNABLE TO RESTART.  FLIGHT DIVERTED AND LANDED, AUTO SHUTDOWN.  IDG NR 1 PREV SNAGGED WERE ABLE TO DESCEND AND RE-START APU.  NO FURTHER ISSUES.
